MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the markerband moved from the original position.An accustick ii was selected for use.During preparation, it was noted that the device ro marker was not in the original position.The procedure was completed with a different device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Media analysis: the complaint device was not returned by the customer; nevertheless, physician has provided two photos of two device.As per pictures provided, it can be observed that the ro marker was out of its location in the device distal section and the accustick device was observed bent.No more damages were observed.Updated fields: evaluation method codes, evaluation result codes, evaluation result codes.
 
Additional Manufacturer Narrative
Media analysis: the complaint device was not returned by the customer; nevertheless, physician has provided two photos of two device.As per pictures provided, it can be observed that the ro marker was out of its location in the device distal section and the accustick device was observed bent.No more damages were observed.Updated fields: evaluation method codes, evaluation result codes, evaluation result codes device evaluated by manufacturer: the device was returned for analysis.The accustick device was returned with the dilator and the canula.It was observed that the ro marker was out of its location in the device distal section since it moves freely.Additionally, the accustick device was bent and had the distal tip was broken.The canula was observed bent.The pouch was returned, and it was observed that the pouch information matches with the complaint information.The device was inspected under microscope, and it was observed that the distal tip was broken, this damage is located next to the ro marker position.It's important to mention that evidence of correct ro marker colocation was observed at device distal end section.The device was measured in order to confirm the ro marker position; and the ro marker was located approximately at 7,1 cm from the distal tip.
 
Event or Problem Description
It was reported that the markerband moved from the original position.An accustick ii was selected for use.During preparation, it was noted that the device ro marker was not in the original position.The procedure was completed with a different device.There were no patient complications.The complaint device was not returned by the customer; nevertheless, physician has provided two photos of two device.As per pictures provided, it can be observed that the ro marker was out of its location in the device distal section and the accustick device was observed bent.No more damages were observed.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17142620
Report Number2124215-2023-28358
Device Sequence Number11239681
Product Code KGZ
UDI-Device Identifier08714729201137
UDI-Public08714729201137
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0030457679
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer06/16/2023
07/20/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/10/2023
08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale